Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 713798, 14 pages
Research Article

Matrix Exponentiation and the Frank-Kamenetskii Equation

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa

Received 29 August 2012; Revised 4 November 2012; Accepted 5 November 2012

Academic Editor: Oluwole Daniel Makinde

Copyright © 2012 E. Momoniat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Momoniat, “Matrix Exponentiation and the Frank-Kamenetskii Equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 713798, 14 pages, 2012. doi:10.1155/2012/713798